Anastrozole...has anyone had an increase in glucose or cholesterol

Posted by sandyjr @sandyjr, Jul 22, 2019

Since I started taking anastrozole….June 2018….my glucose and cholesterol readings seem to be increasing…enough for me to be concerned as I do not want to be put on any more medicine…especially for these issues. Has anyone had this problem? I always get copies of my test reports so that I will know what is happening and so that I will not be blindsided at a Dr appointment. Most of the complaints about anastrozole have been about physical discomfort…what about changes in blood tests?

I am on anastrozole, after about 8 months on it my LDL went up 50 points. I since have modified my diet to more plant based and it went back down. I am continuing on the plant based diet and we will see in December if it went down more. A good book on plant based foods for people with breast cancer is, “How Not To Die” by Michael Gregor, MD., FACLM. I also find if I cut way down on salt and pretty much eliminate dairy types of food, I get less aches and pain in my joints. Although I feel I am lucky because my side effects are not bad. Good luck to all!

REPLY

@sandyjr, You should also check out this post by @roch. She writes about letrozole and cholesterol. Letrozole is another aromatase inhibitor, similar to anastrozole.
– Letrozole and Cholesterol https://connect.mayoclinic.org/discussion/letrozole-and-cholesterol/

REPLY
Please login or register to post a reply.